Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering with UTI, taking plenty of water, frequency has reduced, have itching at the urethra hole. Cause?

I have a uti , and don t have health insurance so I was trying to cure it on my own by drinking lots of water. The urgency has gotten alot better and I would say its next to completely gone to only very mildly there. However tonight (night 2 since first got the uti) the urethra hole itches. Never had that happen before with a uti so I m wondering if this is normal or should I pay to be seen? Thanks for the help!
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Emergency Medicine Specialist 's  Response
Hi Bubblznfrosting,
Thanks for writing your query.
Drinking lot of water helps in control of UTI. You should continue this practise.
You can take Alkalizing agent, in diluted form, like Disodium Hydrogen Citrate syrup. Dilute 1 tsf in half glass of water and take this tree times a day. Donot take without diluting.
You can take antiallergic like Levocetrizine 5 mg once a day for itching.
If possible get a Urine examination done (Routine/Microscopic and Culture/Senstivity).
I hope this is useful to you.
Answered: Tue, 23 Oct 2012
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor